RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1999, Volume 265, Pages 77–109 (Mi znsl1191)  

This article is cited in 3 scientific papers (total in 3 papers)

Extensions with almost maximal depth of ramification

S. V. Vostokov, I. B. Zhukov, G. K. Pak

Saint-Petersburg State University

Abstract: The paper is devoted to classification of finite abelian extensions $L/K$ which satisfy the condition $[L:K]\mid\mathscr D_{L/K}.$ Here $K$ is a complete discretely valued field of characteristic 0 with an arbitrary residue field of prime characteristic $p$, $\mathscr D_{L/K}$ is the different of $L/K$. This condition means that the depth of ramification in $L/K$ has its “almost maximal” value. The condition appeared to play an important role in the study of additive Galois modules associated with the extension $L/K$.
The study is based on the use of the notion of independently ramified extensions, introduced by the authors. Two principal theorems are proven, describing almost maximally ramified extensions in the cases when the absolute ramification index $e$ is (resp. is not) divisible by $p-1$.

Full text: PDF file (311 kB)

English version:
Journal of Mathematical Sciences (New York), 2002, 112:3, 4285–4302

Bibliographic databases:

UDC: 512
Received: 30.10.1999

Citation: S. V. Vostokov, I. B. Zhukov, G. K. Pak, “Extensions with almost maximal depth of ramification”, Problems in the theory of representations of algebras and groups. Part 6, Zap. Nauchn. Sem. POMI, 265, POMI, St. Petersburg, 1999, 77–109; J. Math. Sci. (New York), 112:3 (2002), 4285–4302

Citation in format AMSBIB
\Bibitem{VosZhuPak99}
\by S.~V.~Vostokov, I.~B.~Zhukov, G.~K.~Pak
\paper Extensions with almost maximal depth of ramification
\inbook Problems in the theory of representations of algebras and groups. Part~6
\serial Zap. Nauchn. Sem. POMI
\yr 1999
\vol 265
\pages 77--109
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757817}
\zmath{https://zbmath.org/?q=an:1039.11084}
\transl
\jour J. Math. Sci. (New York)
\yr 2002
\vol 112
\issue 3
\pages 4285--4302
\crossref{https://doi.org/10.1023/A:1020382616985}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1191
  • http://mi.mathnet.ru/eng/znsl/v265/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Zhukov, “Ramification in elementary abelian extensions”, J. Math. Sci. (N. Y.), 202:3 (2014), 404–409  mathnet  crossref  mathscinet
    2. St. Petersburg Math. J., 26:5 (2015), 695–740  mathnet  crossref  mathscinet  isi  elib  elib
    3. Xiao L. Zhukov I., “Ramification of Higher Local Fields, Approaches and Questions”, Valuation Theory in Interaction, EMS Ser. Congr. Rep., ed. Campillo A. Kuhlmann F. Teissier B., Eur. Math. Soc., 2014, 600–656  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:128
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019